Ask an expert
Question

13 Mar 2003

Abnormal Period
Hi doc
I seem to be having the same problem only with me this started when I changed pills from Triphasil to Nordette in October last year. My period is very light and only lasts for three days. I had my period yesterday and only a few clots came out and today there is almost practically nothing and its only the second day of my period for this month. Please is this something to worry about or is it that my body is adjusting to the new contraceptives, what possible explanation is there for the changes
Answer 373 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is common on the Pill to have much lighter periods. This is more so with some pills than others. As long as they are regular, that is fine.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17922 votes
Vote